# SDR R61A201512070902

- Difficulty date: December 7, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 23,007 hours, 18,004 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: 2990075101
- Part serial: 0571
- Condition: Leaking
- Location: Rt Wing Fuel
- Part time: 23,008 hours, 18,005 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

F/A REPORTED A STREAM OF FLUID COMING FROM THE RT WING AND CAPTAIN NOTED RT FUEL TANK WAS 300 POUNDS LOW.  CREW DECLARED AN EMERGENCY AND DIVERTED.  WITH EMERGENCY VEHICLES ROLLING, CREW LANDED AND TAXIED TO GATE WITHOUT INCIDENT. ACFT WAS FLOWN VIA MAINTENANCE FERRY, WHERE MAINTENANCE R & R RT WING OTBD FUEL TANK PRESSURE RELEASE VALVE IAW AMM AND OPS CHECKED GOOD.
